# SDR DL72S992634

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Condition: Failed
- Location: Bs 800
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD EMERG EXIT HATCH EMERGENCY LT INOP.  FOUND FUSE BROKEN OFF IN SOCKET OF PWR SUPPLY.  REPLACED SAME.
